Some medicines can cause some people to put on weight. So, when you are struggling with obesity, weight gain from medication is an additional health concern. Weight gain has several factors. It includes your age, medicine, metabolic rate, lifestyle, and existing conditions. But, most people gain weight drastically in a short period due to unhealthy eating habits.
Medicine-related weight gain is uncommon. But, if you are using steroids and mental health medications, inform your doctor before starting the HCG diet. If you need medicine while using HCG injections, expect slower progress or weight loss. Some cases can also lead to weight gain.
Why does Medicine Causes Weight Gain?
- Some medicines can stimulate your appetite and causes you to eat more calories. As a result, your body will deposit more fats.
- Some medicines can also affect your metabolism and digestion. It leads to a slower fat-burning rate.
- Medicine can also cause water retention and can cause weight loss stall. Your body will hold water and causes weight loss issues.
- Other medicines might affect how your body stores and absorbs sugars. It interferes with the absorption of nutrients and converting the calories into fuel. As a result, you will experience weight gain even though you are not putting in additional calories.
- Medicines can also cause tiredness and reduce your physical productivity. It stops you from incorporating exercise.
Because of the interference of medication to your metabolism, you are more likely to eat additional calories during the HCG diet. Before starting the HCG diet, inform your doctor about your health conditions. You can continue taking your medicine for diabetes and hypertension but, except for a slower result.
Some dieters also quit taking their blood sugar medications and did not experience adverse effects on the HCG diet. The HCG helps in reducing blood sugar and renews your overall health. Antibiotics, weight loss pills, migraine meds, mood stabilizers are not permissible. Give time for recovery from your illnesses before you step into the HCG diet program.
Prescription Drugs during the HCG Diet
It is often an overlooked problem for some dieters on the HCG diet that causes weight gain. When you have maintenance medications, ensure that it does not interfere with the HCG. You can also ask your doctor for substitute medications or alter the HCG dose. Stick to a healthy lifestyle throughout the program to prevent weight gain.
The HCG is straightforward in aiding obese patients for weight loss. Stick to the diet protocol to avoid any pitfalls. You can incorporate some vitamins and supplements but ensure they do not interfere with the HCG diet. Track your weight loss every day to determine gains and losses.
Tips in Taking Medications during the HCG Diet
- Medicine can stimulate your appetite. Ensure to drink an adequate amount of water per day to manage your satiety.
- Healthy foods can also reduce your risk of diseases but, maintain your medication to avoid compromising your health.
- The HCG is not a prescription drug for your health issues. But, losing weight through the HCG diet can reduce your risk of weight-related diseases.
- Record the adverse effects of the medication and inform your physician when they persist.